American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17.30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Ernest L. Stitzinger. Theorems on Cartan subalgebras like some on Carter subgroups . Trans. Amer. Math. Soc. 159 (1971) 307-315. MR 0280556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ronald C. Hamelink. Lie algebras of characteristic $2$ . Trans. Amer. Math. Soc. 144 (1969) 217-233. MR 0251090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James F. Hurley. Ideals in Chevalley algebras . Trans. Amer. Math. Soc. 137 (1969) 245-258. MR 0237589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gordon Brown. Lie algebras of characteristic three with nondegenerate Killing form. . Trans. Amer. Math. Soc. 137 (1969) 259-268. MR 0241485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eugene A. Klotz. Isomorphisms of simple Lie rings . Trans. Amer. Math. Soc. 130 (1968) 337-352. MR 0223418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. K. Balachandran. Simple systems of roots in $L\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 130 (1968) 513-524. MR 0231871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shigeaki Tôgô. Outer derivations of Lie algebras . Trans. Amer. Math. Soc. 128 (1967) 264-276. MR 0213406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stanley Page and R. W. Richardson. Stable subalgebras of Lie algebras and associative algebras . Trans. Amer. Math. Soc. 127 (1967) 302-312. MR 0206065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard E. Block. On the Mills-Seligman axioms for Lie algebras of classical type . Trans. Amer. Math. Soc. 121 (1966) 378-392. MR 0188356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Leonard E. Ross. Representations of graded Lie algebras . Trans. Amer. Math. Soc. 120 (1965) 17-23. MR 0185043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Byoung-song Chwe. Relative homological algebra and homological dimen- sion of Lie algebras . Trans. Amer. Math. Soc. 117 (1965) 477-493. MR 0171825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David A. Smith. Chevalley bases for Lie modules . Trans. Amer. Math. Soc. 115 (1965) 283-299. MR 0195996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Earl J. Taft. Orthogonal conjugacies in associative and Lie algebras . Trans. Amer. Math. Soc. 113 (1964) 18-29. MR 0163930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard E. Block. On Lie algebras of rank one . Trans. Amer. Math. Soc. 112 (1964) 19-31. MR 0160803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marguerite Frank. Two new classes of simple Lie algebras . Trans. Amer. Math. Soc. 112 (1964) 456-482. MR 0162829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William B. Giles. On the algebra of representative functions of a Lie algebra . Trans. Amer. Math. Soc. 109 (1963) 101-120. MR 0154952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Astrid J. Berkson. On Amitsur's complex and restricted Lie algebras . Trans. Amer. Math. Soc. 109 (1963) 430-443. MR 0158916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Klaus Hoechsmann. Simple algebras and derivations . Trans. Amer. Math. Soc. 108 (1963) 1-12. MR 0152548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] George S. Rinehart. Differential forms on general commutative algebras . Trans. Amer. Math. Soc. 108 (1963) 195-222. MR 0154906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert Steinberg. A closure property of sets of vectors . Trans. Amer. Math. Soc. 105 (1962) 118-125. MR 0165040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Sridharan. Filtered algebras and representations of Lie algebras . Trans. Amer. Math. Soc. 100 (1961) 530-550. MR 0130900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] George B. Seligman. On automorphisms of Lie algebras of classical type. III . Trans. Amer. Math. Soc. 97 (1960) 286-316. MR 0123644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia